What to Expect From Vyvanse Withdrawal


Facebook0Twitter0Google+0Email

Some people may not like the overall results of vyvanse in their system but most of them are also unaware of the vyvanse withdrawal symptoms they may experience. The withdrawal symptoms are even worse than its normal side effects. The body was already used to its affect and this is why the body is having a hard time coping without it. These withdrawal symptoms can actually worsen the previous condition the body was in when vyvasen was still not used. They can decrease both the mental and physical capabilities of a person. A hardcore vyvanse user will experience more and intense symptoms than occasional users. That’s why people should be aware of the following symptoms experienced from vyvanse withdrawal for them to properly cope with.

Vyvanse Withdrawal Symptoms

Dizziness will be the most occurring vyvanse withdrawal symptom. A slight movement can be already sufficient to cause dizziness. Even the simple act getting up from a chair will also be affected. However, this problem will soon pass but the person should be able to cope with. Just tolerate the feeling of dizziness and avoid moving when it is experienced. Let it pass for a few minutes and the body should be good to go.

Being delusional is also a common vyvanse withdrawal symptom. Eventually, plants and lifeless objects will start to move or even talk but in reality they won’t. The person affected will have no other means but to simply ignore them. The trick here is to keep in mind that reality is far from that. Don’t aggregate the condition further by responding to them. Just like dizziness, this too will soon pass.

When a person decided to call it quits with vyvanse, it is advisable to cancel all plans for the following days and this includes work as well. Exhaustion will hit hard and fast. This will make the person very unproductive so going to work will yield no result. The best thing to do is to simply rest at home. Sleep whenever the urge strikes. This symptom will only last for a few days.

In some cases, a person may have difficulties in focusing and doing simple tasks due to the missing effect of vyvanse in their body. The sudden withdrawal of vyvanse from the body was too fast for the body to adapt. This vyvanse withdrwal symptom can be avoided by gradually reducing the dosage of vyvanse instead of immediately stopping its consumption. If this does not work, seek professional treatments such as cognitive behavior therapy and inpatient treatment programs.

Vyvanse withdrawal is a hard and long journey. Don’t expect everyone to understand the situation. Even family members will have difficulties dealing with it. However, their support is much needed during this time so talk to them before withdrawing from vyvanse. Tell them what may happen during this period so they too can anticipate these symptoms. Lastly, never give up. If the person is really determined to stop the usage of vyvanse, he/she will have no reason to go back to his/her old treatment. All the hard work will only be wasted once that person stop fighting both the physical and mental obstacles.